# SDR CA051128008

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Noordn AT16HARVARD
- Aircraft time: 6,529 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Unknown
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLY WITH CF 2005-19, NO CRACKS FOUND.  REFER TO FILE FOR COPY OF EMAIL INDICATING COMPLIANCE BY AIRCRAFT OWNER.
